Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1993 AND VOLUME= 55 AND SERIES: A AND ISSUE/PART: 2).

No. Of Matches: 14
[1] Title: Improvement and deterioration of a repairable system
Author(s): Nader Ebrahimi
Series: A
Volume: 55
Part: 2
Page No.: 233--243
Year: 1993
AMS Subject Classification: 60K10,62N05, 62B10,
Paper in PDF  | Summary of Paper

[2] Title: On the distribution of eccentricity
Author(s): Ratan Dasgupta
Series: A
Volume: 55
Part: 2
Page No.: 226--232
Year: 1993
AMS Subject Classification: 62E15,62N10, 62E20
Paper in PDF  | Summary of Paper

[3] Title: Empirical Bayes estimation for the means of the selected populations
Author(s): Jiunn T. Hwang
Series: A
Volume: 55
Part: 2
Page No.: 285--304
Year: 1993
AMS Subject Classification: 62F15,62C12, 62F10
Paper in PDF  | Summary of Paper

[4] Title: Weak convergence of masses on normal topological spaces
Author(s): Bruno Girotto, Silvano Holzer
Series: A
Volume: 55
Part: 2
Page No.: 188--201
Year: 1993
AMS Subject Classification: 60B10,28A33,28C15,60
Paper in PDF  | Summary of Paper

[5] Title: On the theorems of Rossberg and Riedel on the normal law
Author(s): B. Ramachandran
Series: A
Volume: 55
Part: 2
Page No.: 321--324
Year: 1993
AMS Subject Classification: 60E07,60E10
Paper in PDF
[6] Title: Efficiency of block designs under stationary second-order autoregressive errors
Author(s): Martin O. Grondona, Noel Cressie
Series: A
Volume: 55
Part: 2
Page No.: 267--284
Year: 1993
AMS Subject Classification: 62K10,62K0560G60
Paper in PDF  | Summary of Paper

[7] Title: Real zeros of a random algebraic polynomial
Author(s): N. N. Nayak, S. Bagh
Series: A
Volume: 55
Part: 2
Page No.: 180--187
Year: 1993
AMS Subject Classification: 60G99
Paper in PDF  | Summary of Paper

[8] Title: On asymptotic distribution of generalized $M$-estimates
Author(s): J. K. Ghosh, S. N. Joshi
Series: A
Volume: 55
Part: 2
Page No.: 312--320
Year: 1993
AMS Subject Classification: 62F12,60K10,62E20
Paper in PDF  | Summary of Paper

[9] Title: Sharper speed of convergence to normality for some $m$ dependent processes
Author(s): Ratan Dasgupta
Series: A
Volume: 55
Part: 2
Page No.: 259--266
Year: 1993
AMS Subject Classification: 60F05,60F10,60G10
Paper in PDF  | Summary of Paper

[10] Title: On a class of probability density functions and their information metric
Author(s): Antonio Miñarro, Josep M. Oller
Series: A
Volume: 55
Part: 2
Page No.: 214--225
Year: 1993
AMS Subject Classification: 62G05,62E15, 62A99
Paper in PDF  | Summary of Paper

[11] Title: On geometrically infinitely divisible laws and geometric domains of attraction
Author(s): N. R. Mohan, R. Vasudeva, H. V. Hebbar
Series: A
Volume: 55
Part: 2
Page No.: 171--179
Year: 1993
AMS Subject Classification: 60E07,60F05,62E10
Paper in PDF  | Summary of Paper

[12] Title: A sequential procedure for estimation of ordered means of two exponential populations
Author(s): J. C. Parnami, Harshinder Singh
Series: A
Volume: 55
Part: 2
Page No.: 305--311
Year: 1993
AMS Subject Classification: 62L12,62F30
Paper in PDF  | Summary of Paper

[13] Title: Edgeworth expansions of a function of sample means under minimal moment conditions and partial Cramér's condition
Author(s): Gutti Jogesh Babu, Z. D. Bai
Series: A
Volume: 55
Part: 2
Page No.: 244--258
Year: 1993
AMS Subject Classification: 60F05,62E20, 62F20
Paper in PDF  | Summary of Paper

[14] Title: A Trotter type formula for semimartingales
Author(s): Rajeeva L. Karandikar
Series: A
Volume: 55
Part: 2
Page No.: 202--213
Year: 1993
AMS Subject Classification: 60G44, 60G44, 60H05,
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help